# SDR AALA202301110417

- Difficulty date: January 7, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Structure
- Part number: 6036810
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN FLOOR BEAM T CHORD LOCATED FROM BS 992 TO BS 1006 AND FROM RBL 32 TO RBL 45. REPLACED T CHORD PER 737NG 53-70-51-2R-4 REPAIR 4 ALTERNATE 2.
